MAUDE Adverse Event Report: SPECTRANETICS CORPORATION LLD EZ LEAD LOCKING DEVICE; STYLET, CATHETER

SPECTRANETICS CORPORATION LLD EZ LEAD LOCKING DEVICE; STYLET, CATHETER
Model Number 518-062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 07/08/2026
Type of Reportable Event Death

Brand Name
LLD EZ LEAD LOCKING DEVICE
Common Device Name
STYLET, CATHETER
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key25908907
Report Number3007284006-2026-00399
Device Sequence Number5854365
Product Code DRB
UDI-Device Identifier00813132023072
UDI-Public(01)00813132023072(17)280225(10)0303715509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number518-062
Device Catalogue Number518-062
Device Lot Number0303715509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening;
Patient Age60 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American